# SDR CA960612002

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Condition: Making Metal
- Location: Engine
- Part time: 17,891 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN)METAL FLAKES FOUND ON RGB CHIP DETECTOR. ANALYSIS SHOWED IT TO BE M-50 BEARING MATERIAL.
